Bounded solutions of difference equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 898-900
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a26,
author = {M. Kh. Mazel'},
title = {Bounded solutions of difference equations},
journal = {Differencialʹnye uravneni\^a},
pages = {898--900},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a26/}
}
M. Kh. Mazel'. Bounded solutions of difference equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 898-900. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a26/